# SDR U0GA2025120418345

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N524PB
- Make and model: Skrsky S92A
- Aircraft serial: 920275
- Aircraft time: 6,098 hours, 5,883 cycles
- Engine: Ge CT78A
- Engine time: 5,298 hours, 5,992 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LEVELING OFF FROM TAKEOFF WE STARTED NOTICING THE SMELL OF FUEL WHICH SEEMED TO BE COMING FROM THE CABIN AREA OF THE AIRCRAFT. INITIALLY WE TURNED OFF THE HEAT AND SELECTED OUTSIDE AIR FOR THE CABIN AND COCKPIT. WE TRIED DIFFERENT COMBINATIONS OF BLEED AIR AND OUTSIDE AIR AND DETERMINED THE SMELL WAS NOT COMING FROM ANY OF THE ENVIRONMENTAL SYSTEMS. WE DECIDED TO STAY WITH THE OUTSIDE AIR VENT SYSTEM AS THE SMELL STARTED TO GO AWAY. AFTER 10-15 MINUTES THE SMELL HAD COMPLETELY GONE AWAY AND CONTINUED THE FLIGHT. AFTER WE LANDED AT THE RIG, REFUELED AND LOADED FOR THE INBOUND FLIGHT, THE CONTROL ROOM RADIOED THAT THE OIM (WHO WAS ONBOARD) REPORTED SMELLING FUEL AND ALSO THAT A PASSENGER'S BAG SMELLED OF FUEL. I HAD THE OUTSIDE PILOT DO A SECOND THOROUGH WALKAROUND AND HE AGAIN DID NOT SEE ANY SIGNS OF FUEL ON/FROM THE AIRCRAFT OR IN THE BAGGAGE COMPARTMENT. HE ALSO REOPENED THE BAGGAGE COMPARTMENT AND DID NOT SMELL FUEL IN THAT AREA.  THE RETURN FLIGHT BACK WAS NORMAL WITH NO SIGNS OR SMELLS OF FUEL. AFTER SHUTDOWN WE CHECKED THE BAGGAGE COMPARTMENT AND THERE WERE NO SIGNS OR SMELL OF FUEL FROM THE RETURN FLIGHT. THIS WAS THE FIRST FLIGHT OF THE DAY FOR THIS AIRCRAFT. THE AIRCRAFT WAS PRESSURE REFUELED TO 4700LBS (4950 IS TOPPED OFF FOR THIS AIRCRAFT). THE PREVIOUS DAY THE AIRCRAFT WAS FULLY TOPPED OFF AND THIS DID NOT OCCUR. I HAVE BEEN FLYING THIS AIRCRAFT DAILY AND THIS IS THE FIRST TIME THIS OCCURRENCE. I ENTERED A DISCREPANCY IN RAMCO FOR MAINTENANCE TO FURTHER INVESTIGATE.  INSPECTED ACFT NO SIGNS OF FUEL LEAKING AND INSPECTED VENT LINES, NONE LOOSE.
